Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Constructive analogues of the group of permutations of the natural numbers


Author: Clement F. Kent
Journal: Trans. Amer. Math. Soc. 104 (1962), 347-362
MSC: Primary 02.70
MathSciNet review: 0140406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0140406-2
PII: S 0002-9947(1962)0140406-2
Article copyright: © Copyright 1962 American Mathematical Society